Item Description

Show full item record

Title: Two new Hawaiian Moths on Chenopodium oahuense 
Author: Swezey, O.H.
Date: 1947
Publisher: Hawaiian Entomological Society
Citation: Swezey, OH. 1947. Two new Hawaiian Moths on Chenopodium oahuense. Proc Hawaiian Entomol Soc 13(01): 103-104.
Pages/Duration: 2 pages
ISSN: 0073-134X
URI: http://hdl.handle.net/10125/16161
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals

Item File(s)

Files Size Format View
PHES13_103-104.pdf 91.69Kb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About